Wednesday, 16 Oct, 2019

011-28082485

011-47044510

+91-9899775880

The Exponentiated Inverted Exponential Distribution

Journal of Applied Information Science

Volume 5 Issue 1

Published: 2017
Author(s) Name: Kawsar Fatima, S. P. Ahmad | Author(s) Affiliation: Department of Statistics, University of Kashmir, Srinagar, India.
Locked Subscribed Available for All

Abstract

In this paper, we have introduced the new family of distribution called Exponentiated inverted Exponential distribution (EIED). The proposed model is positively skewed and its shape could be decreasing or unimodal (depending on its parameter values). Several statistical properties of the Exponentiated inverted exponential distribution are studied and derived. The method of Maximum Likelihood Estimation (MLE) was proposed in estimating its parameters. An application to real data set is finally presented for illustration.

Keywords: Inverted exponential distribution, Exponentiated inverted, Exponential distribution, Structural properties and Maximum likelihood estimation.

View PDF

Refund policy | Privacy policy | Copyright Information | Contact Us | Feedback © Publishingindia.com, All rights reserved